# SDR USAA2013031800003

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,702 hours, 8,818 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX STATED HE OBSERVED SMOKE BRIEFLY COME OUT OF SCREEN AT 15F.  SMOKE ODOR BRIEFLY NOTICED BY CREW.  CREW CONTINUED TO WORK.  REPLACED VIDEO MONITOR AT 15F.  OP'S CHECK OK.
